# SDR SWAA012523

- Difficulty date: September 10, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 55,087 hours, 55,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION FOUND ( 2 EA ) FUSELAGE SKIN CRACKS AT BS 420 & 500B, STR 10R.                              REPAIRED SKINS PER SWA RA 1-A53-2545 & SWA RA 1-353-2645.
